Vicodin overdose

Vicodin overdose

 Category: Vicodin

Questions and Answers

What is some good food for someone recovering of a Vicodin overdose?

I had surgery a few days ago, and my doctor suggested I double my dosage of Vicodin to control the pain. I did, found out my body can’t handle that much, and I’ve been terribly sick since late Friday night. I think I’m finally coming out of this thing, but since I haven’t eaten/drank much in over 24 hours, I was thinking I should maybe consider some food. Any suggestions on what food might be good for this situation?

It sucks and you have about 48 hours left of this. Just eat whatever will taste good coming back up cause no matter what you eat, you will get sick. Soups are easy to throw up.

Not making fun of you in any way, I did the same unfortunate thing once and its awful

get well

How long before you can tell if a Vicodin overdose will be fatal or not?

Last night my fabulous husband decided he was going to eat my bottle of Vicodin. It’s been about 26 hours since he’s taken it. He was itching this morning and has thrown up a few times, but says he feels fine. He refuses to go to the hospital to see if he is okay or not and I am worried sick. Would it have killed him by now if it was going to?

Brad is right.

If he has not died from the vicodin, the tylenol ingredient in it will destroy his liver.

If it was known that he did this last night, was anything done?

What would the medical protocol be in a vicodin and percocet overdose?

A friend of mine overdosed after sniffing vicodin and percocet together in addition to drinking a couple glasses of wine. She went to the hospital this morning. I was just wondering what kind of medical attention she would be receiving for an overdose on sniffing such things?

The health care provider will measure and monitor your friends vital signs, including temperature, pulse, breathing rate, and blood pressure. your friends symptoms will be treated as appropriate. Your friend may receive:

* Activated charcoal
* Artificial respiration
* Fluids
* Laxative
* Medicine to lower acetaminophen levels in the blood
* Medicine to reverse the effect of the hydrocodone (narcotic)
* Tube through the mouth into the stomach to wash out the stomach

Is dying from a Vicodin Overdose painful or painless and fast?

i just found out that an old friend of mine overdosed and Vicodin and died (he was an addict). he was a real good guy. i just want to know how he went. did he go fast and painless? im hoping he did. thank you

there are a few ways
1) respiratory arrest may have developed from due to the hydrocodone that is part of the drug. It is in the family of opiates. These drugs are depressant drugs that slow breathing and central nervous system functionality
2) the more likely solution is that it may have been due to chronic acetaminophen poisoning. because he was a chronic user, he was damaging his liver daily.
If a large dose was taken at once during chronic use, then liver failure may have developed and thus causing complications later on.

Is it possible to overdose on vicodin?

I have a friend who’s abusing her medication, and I’m really worried around her. She says that since vicodin is a prescription medicine, you can’t over dose on it, and that makes her feel safe. She takes multiple pills at a time… sometimes she uses alcohol with it too. Is it true you can’t overdose on vicodin? I’d really like to prove her wrong, but I’m not sure.

Yes, You can! You sound like a very concerned friend and she is lucky to have someone like you. You need to show her this website before it is too late. You are really a great friend!

http://health.yahoo.com/drug/d03428a1

What are the signs of a vicodin overdose? Is there anything I can do at home if I overdosed on vicodin?

If you think you’ve overdosed on Vicodin you need to go to an emergency room ASAP. It can be fatal. There’s not much you can do at home besides try to throw up the pills but they’re probably already in your bloodstream so you’d have to go to the emergency room.

Some symptoms of a vicodin overdose are:
Blood disorders, bluish tinge to skin, cold and clammy skin, extreme sleepiness progressing to a state of unresponsiveness or coma, general feeling of bodily discomfort, heart problems, heavy perspiration, kidney problems, limp muscles, liver failure, low blood pressure, nausea, slow heartbeat, troubled or slowed breathing, vomiting

Am I going to overdose on Vicodin? I am absolutely terrified to sleep now?

I took 4 unprescribed Vicodin 750’s and my heart was beating so fast because I was happy and up and high, but now my heart beat is slowing down a huge amount and I’m scared to sleep because I feel like I might overdose. Do you think I will? How do I prevent this? I am never doing pills again…

Hi…you said that you only took 4- 7.5 mg’s of Vicodin? Naaaa…you will be alright.It will make you sleepy when the ‘high’ starts to wear off.other than your heart beat being fast then slower?Nothing to worry about,just try to sleep it off.And, I hope you learned a lesson here about popping pills…..:).

How much vicodin will cause an overdose in a 16 yr old male 220lbs?

im using vicodin for my back pains and took 2 and it didnt help so i took 2 more and im feeling fine i guess but i dont wanna over do it how much vicodin can my body actually take, i have taking vicodin before normally it just makes me kind of pissed off but it helps the pain, how many mg would it take for me to overdose?

There’s really no canned answer for your question because the amount of Vicodin needed for an overdose will vary from person to person; nobody reacts the same way to medications. I have a friend who’ll sleep for 2-3 days if she takes one Vicodin; I can take 2 at a time and function normally. I too have back pain.

I recommend you be very careful of the amount of Vicodin you take as your body will become accustomed to the dose and will require larger doses if you take it on a chronic basis. The trouble with a Vicodin overdose is it can be extremely toxic to your liver or it can cause you to stop breathing – and you die.

Try using a heating pad with the dosage of Vicodin the doctor recommended, as well as apply some topical AsperCream. If this doesn’t help your pain, contact the doctor who prescribed the Vicodin; he might want to change the dosage or he might want to put you on something else that would work better.

Please enable JavaScript to view the comments powered by Disqus.blog comments powered by Disqus]]>